Cant drop more lbs. Could it be microgynon 21 (birth control)?
I have been taking microgynon 21 for the past 1 1/2 years. I had my son 19 months ago and I have been think about coming off the pill. The reason for this decision is that I can't drop any more pounds.
Has anymore had this problem with this kind of pill? I intake 1300-1500 calories and I still have a hard time dropping any pounds.
A few years back I used to weight 200lbs and dropped 50lbs in a period of 3-4 years. That is why when I had my son I used to think that I would be able to get back in shape.
Could it be the pill since this is the first time in my life that i have been in any type of Birth control?
|All times are GMT -7. The time now is 04:36 AM.|
Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0
Copyright © 2003-2012 JustMommies.com, All Rights Reserved.